Kodai Mathematical Journal

Some {$q$}-identities associated with Ramanujan's continued fraction

Bhaskar Srivastava

Full-text: Open access

Abstract

A continued fraction C(-q,q) is defined as a special case of a general continued fraction F(a,b,c,{$\lambda$}q), which we have considered earlier in a separate paper. This continued fraction is also a special case of Ramanujan's continued fraction. In this paper we have found some very interesting q-identities and some identities analogous to identities given by Ramanujan involving G(-q,q) and H(-q,q) and one identity which gives the square of a continued fraction.

Article information

Source
Kodai Math. J., Volume 24, Number 1 (2001), 36-41.

Dates
First available in Project Euclid: 19 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1106157293

Digital Object Identifier
doi:10.2996/kmj/1106157293

Mathematical Reviews number (MathSciNet)
MR1813716

Zentralblatt MATH identifier
0977.33014

Subjects
Primary: 33D15: Basic hypergeometric functions in one variable, $_r\phi_s$
Secondary: 11B65: Binomial coefficients; factorials; $q$-identities [See also 05A10, 05A30]

Citation

Srivastava, Bhaskar. Some {$q$}-identities associated with Ramanujan's continued fraction. Kodai Math. J. 24 (2001), no. 1, 36--41. doi:10.2996/kmj/1106157293. https://projecteuclid.org/euclid.kmj/1106157293


Export citation